RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 39, Number 12  


Piecewise uniform regularization of two-dimensional ill-posed problems with discontinuous solutions
A. S. Leonov
1939
Calculation of coefficients of an absolutely convergent series that approximates a functional integral
A. V. Glasko
1945
On some issues related to convergence of multiple Fourier series
V. A. Abilov, F. V. Abilova
1951
The Rayleigh function: Theory and methods for its calculation
M. K. Kerimov
1962
Contrast structures in systems of three singularly perturbed equations
A. B. Vasil'eva
2007
Efficient methods for stiff multidimensional multiparametric problems
N. S. Bakhvalov
2019
Analysis of electromagnetic diffraction by three-dimensional bodies using the discrete-sources method
Yu. A. Erëmin, A. G. Sveshnikov
2050
Contact-boundary conditions in electromagnetics: Scattering of a plane wave by a junction of two homogeneous highly absorbing half planes
V. S. Buldyrev, A. P. Tanchenko
2064
Conservative differencing for electrodynamics equations
V. I. Pan'kov
2073
Modeling of with axially symmetric self-focusing X-ray pulses in plasma
R. V. Khachaturov
2086
Some viscous flows that implement the principle of minimum dissipation of kinetic energy
V. M. Borisov, V. A. Lyul'ka
2098
Correction: “A method for solving selfadjoint multiparameter spectral problems for systems of equations with singularities”
A. A. Abramov, V. I. Ul'yanova
2112
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020